# SDR SWIA202161383

- Difficulty date: July 3, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION FOUND ON STGR22R BETWEEN FS280.00 - FS333.00.    (C-CHECK RO 9/27/2021)    REMOVED AND INSTALLED NEW STGR22R BETWEEN FS280.00 Â€“ FS333.00 PER DWG# SH670-31630 REV K, DWG# SH670-30002 REV A AND CRJ 700 SRM 51-42-21-001-001-A01 AND CRJ 700 SRM 51-42-06-001-001-A01 / PRESSURE CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
